# SDR CA970902033

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: P3 Line
- Condition: Fractured
- Location: O/S Governor
- Part time: 3,482 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE POWER ROLLED BACK TO SUB-IDLE DURING CRUISE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT MADE AN UNEVENTFUL SINGLE ENGINE LANDING AT ITS DESTINATION. POST FLIGHT INSPECTION REVEALED THE P3 LINE TO BE FRACTURED ADJACENT TO THE OVERSPEED GOVERNOR. THE TUBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
